# SDR IPXA12571248

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Mount
- Condition: Corroded
- Location: Bs 1825 S3-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, APU INLET DUCT EXTERIOR FUSELAGE STA 1825, STR 3R-6R, AFT INLET MOUNTING FLANGE HAS CORROSION AROUND NUTPLATE ATTACH HOLES.  REPAIRED FUSELAGE APU INLET STRAP AT BS 1825 BETWEEN STR 3R-6R IAW EA 120061 IR.
